MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7605-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after switching to electrodermal activity (eda) and spinal with nrfit connection, there have been a few incidents during eda laying where the hoses have been connected incorrectly, which has resulted in occlusion and pump alarms.It was stated that on the previous hoses, it had been clearly marked which connection should go to which as they have been able to think "color to color" (red to blue) and as all connections are now yellow, it will result in errors.In addition, the hoses are very long, the ones they had before were 113 cm, now they are significantly longer, 223 cm.There was patient involvement.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Neither samples nor pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
NRFIT CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20484624
Report Number3012307300-2024-11455
Device Sequence Number3553352
Product Code FPA
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7605-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown